# SDR PCAA9800694

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO PHL, UPON SELECTING THE LANDING GEAR DOWN THE GEAR DID NOT EXTEND.  CAUTION LIGHT ILLUMINATED MOMENTARILY THEN EXTINGUISHED.  THE CONTROL CIRCUIT BREAKER POPPED.  AN ALTERNATE EXTENSION WAS PERFORMED AND THE A/C LANDED SAFELY. MAINTENANCE TROUBLESHOT SYSTEM, INSPECTED WIRING AT SELECTOR VALVES, CHECKED INTEGRITY OF DIODED CR1, CR2 AT THE NR 1 RELAY PANEL, ALL CHECKED GOOD.  REPLACED RELAYS 3261K5, 3261K6, 3261K7, AND PSEU.  CYCLED GEAR SEVERAL TIMES.  NO DEFECTS NOTED.  A/C RETURNED TO SERVICE.  (M)
